# SDR 9710829964

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND ONE SECTION OF OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERIES IN PACK AT CENTER CABIN OVERHEAD, OPERATIONAL CHECK NORMAL.
